# SDR 9JLA2014011504438

- Difficulty date: December 23, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N2HL
- Make and model: Gulstm 200
- Aircraft serial: 91
- Aircraft time: 2,990 hours, 1,460 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1013150
- Part serial: 98366
- Condition: Leaking
- Location: Cockpit
- Part time: 800 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE COPILOTS OXYGEN MASK WAS FOUND TO BE LEAKING OXYGEN.  THE DEFECTIVE CREW MASK WAS REMOVED FROM SERVICE PN MC10-13-150 & SN 98366.  AN OVERHAULED CREW MASK WAS INSTALLED.
